# SDR ASAA2016062617172

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 3,087 hours, 993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, WENT OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 1 ZONE TEMP CONTROLLER LOGGED, TCV THIS PACK, FAULT CLEARED AND TESTS NORMAL IAW AMM 21-61-00, GROUND VERIFICATION SUCCESSFUL.
